1 uterine fibroid (outside the uterus) took Depo-Provera shot. 3 weeks of bleeding dr says nothing can be done I am smoker - help horrible clotting cramps yuc?

Fibroids & periods. The Depo provera (medroxyprogesterone) shot in of itself can cause heavy and irregular bleeding and so can the fibroids. Once the Depo shot was given, you will have to wait for it to use up the medicine in 60 to 90 days. The exterior fibroid can be surgically removed but it may or may not solve the bleeding. How about smoking cessation to improve everything regarding your health.
2nd opinion? Perhaps getting a second opinion from another GYN doctor will be beneficial. The depo shot can cause irregular bleeding and it can last for the whole 3 months in some people.

Related Questions

Does Depo-Provera provera (medroxyprogesterone) get rid of uterine fibroids?

No. Depoprovera and other hormonal medications may reduce fibroid-associated abnormal bleeding, and in some cases may reduce fibroid size. However the symptoms will return when the medication wears off. The fibroids are still there. Read more...

Menstrual bleeding for more than two weeks. Need advice about Depo-Provera and fibroids?

Need more info. Both fibroids and depo can cause abnormal bleeding. Depo as a treatment for fibroids is iffy -can sometimes suppress or 'shrink' fibroids, but not always; users of depo have 90% rate of stopping periods completely (but may take up to 8-9 mos of irreg bleeding first(!)) and other side effects. Ocps can b tried to stop irreg bleeding from fibroids, but don't alway work, dep on wherefibroids r locat. Read more...

Why can I see my pulse visibly on my belly? Is this normal. Have severe lower back pain and severe uterus cramping. On Depo-Provera almost 3mnth. Bleeding.

Two issues. Seeing your aorta pulsate is normal if you're thin. Be sure to have your doctor examine you to be sure it's not something very rare in your age like an aneurysm. Check with your gynecologist about your menstrual symptoms. Read more...

Can visibly see my pulse on my belly. Normal? Been on Depo-Provera almost 3months. Severe lower back pain and severe uterus cramping. Bleeding almost 3 month

Two issues. Seeing your aorta pulsate is normal if you're thin. Be sure to have your doctor examine you to be sure it's not something very rare in your age like an aneurysm. Check with your gynecologist about your menstrual symptoms. Read more...

I read Depo-Provera provera (medroxyprogesterone) shot can cause fibroids and some say it helps them. Which is the real answer? I have fibroids and been on the shot. Continue it?

Good question. It is generally thought that progestins (like depo provera) help to shrink fibroids (by acting against the estrogen hormones that can stimulate fibroids to grow) but some newer research shows some fibroids can grow under the influence of progestins. If your fibroids have not grown since you have been on the depo, and if you are happy w/the depo, then continue it. Read more...

Which choice would be better for fibroid tumors. The Depo-Provera shot or the birth control pill? If my fibroids shouldn't be hurting this bad what can be?

Your fibroids. Could be hurting that bad, if the pain is from the fibroids those 2 meds will not shrink or treat the fibroids , those 2 meds can stop your periods so you won't bleed or have pain on your period if they work in your case which they may or may not. Read more...